# SDR 9612472294

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294US
- Make and model: Boeing 727251
- Aircraft serial: 21505
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P-CHECK, FOUND A CRACK IN THE FORWARD GALLEY SERVICE DOOR LOWER AFT FRAME AT THE STOP FITTING.  REPAIRED FRAME PER PROJECT 4-52-39963 SEC 2D AND DWG 69-69908-1.
